<XML><RECORDS><RECORD><REFERENCE_TYPE>0</REFERENCE_TYPE><REFNUM>6526</REFNUM><AUTHORS><AUTHOR>Werghi,N.</AUTHOR><AUTHOR>Fisher,R.B.</AUTHOR><AUTHOR>Ashbrook,A.P.</AUTHOR><AUTHOR>Robertson,C.</AUTHOR></AUTHORS><YEAR>2002</YEAR><TITLE>Shape reconstruction incorporating multiple non-linear geometric constraints. Constraints Journal, Vol.7, issue 2,</TITLE><PLACE_PUBLISHED>Constraints Journal, Vol.7, issue 2, </PLACE_PUBLISHED><PUBLISHER>Kluwer</PUBLISHER><PAGES>117-149</PAGES><ISBN>1383-7133</ISBN><LABEL>Werghi:2002:6526</LABEL><KEYWORDS><KEYWORD>Geometric constraints</KEYWORD></KEYWORDS<ABSTRACT> </ABSTRACT></RECORD></RECORDS></XML>